# SDR CA040817007

- Difficulty date: August 7, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,985 hours
- Engine: Allsn 250C20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 68992253
- Part serial: T4421
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON STARTUP OF THE ENGINE THERE WAS A HOWLING NOISE COMING FROM THE ENGINE. THE NOISE WOULD ONLY BE ON STARTUP AND WOULD GO AWAY ONCE THE ENGINE WAS RUNNING.  IT WAS DETERMINED THAT THE NOISE WAS COMING FROM THE FUEL PUMP AND WAS REPLACED.
